# SDR I5EA201911270004

- Difficulty date: November 27, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N820TJ
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28218
- Aircraft time: 66,361 hours, 23,902 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L-1 DOOR OPEN INDICATION.  CLEANED L1 DOOR SWITCH IAW 737 AMM 20-61-01. PERFORMED L1 DOOR INDICATION OPERATIONAL CHECK IAW 737 AMM 52-71-41. OPERATIONAL CHECKED GOOD.
